# SDR IXXA10SMN029S

- Difficulty date: March 5, 2010
- Submitted: April 19, 2010
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 92,081 hours, 38,426 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hook
- Condition: Cracked
- Location: Door Hold Open
- Part time: 92,081 hours, 38,426 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP FOUND FWD PASSENGER DOOR HOLD OPEN HOOK CRACKED AT STA FS 15.000 LONGERON 16 LT. REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR. REMOVED DAMAGED AREA. PERFORMED NDT INSP. NO CRACKS  OR CORROSION NOTED. FABRICATED REPAIR DOUBLERS, FILLER. CLEANED, TREATED, PRIMED AREA AND REPAIR PARTS.  INSTALLED NEW FASTENERS AND REPAIR PARTS IAW FAA FORM 8110-3 DATED 04/09/10, DWG ED-5086 DATED 03/12/10, SRM 51-1-21, SRM 51-1-20D, NDT SPM PART 06-10-01-001, SRM 51-1-8B, SRM 51-1-21, SRM 51-1-20D, SRM 51-3-0, AND SRM 51-3-1.
